Alert archive / California / Wind Advisories in 2026
Wind Advisory 4, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Feb 3, 2026, 3:11 AM PST for 4 counties in California. It took effect at Feb 4, 2026, 4:00 AM PST. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2026, 3:11 AM PST (11:11 UTC)
- In effect from
- Feb 4, 2026, 4:00 AM PST
- Expired
- Feb 5, 2026, 12:00 PM PST
- In force
- 32 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 11:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 11.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1918 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
887 WWUS76 KSGX 031111 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 311 AM PST Tue Feb 3 2026 CAZ048-050-055>058-065-554-032300- /O.NEW.KSGX.WI.Y.0004.260204T1200Z-260205T2000Z/ San Bernardino and Riverside County Valleys-The Inland Empire-San Diego County Valleys-San Bernardino County Mountains-Riverside County Mountains-Santa Ana Mountains and Foothills-San Diego County Mountains-San Gorgonio Pass near Banning-Orange County Inland Areas- Including the cities of San Bernardino, Banning, Moreno Valley, Pine Valley, Fontana, Rancho Cucamonga, Idyllwild-Pine Cove, Riverside, Poway, Corona, and Running Springs 311 AM PST Tue Feb 3 2026 ...WIND ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO NOON PST THURSDAY... * WHAT...East winds 15 to 25 mph with gusts to 45 mph expected. Isolated gusts to 55 mph. * WHERE...Orange County Inland Areas, Riverside County Mountains, San Bernardino County Mountains, San Bernardino and Riverside County Valleys-The Inland Empire, San Diego County Mountains, San Diego County Valleys, San Gorgonio Pass near Banning, and Santa Ana Mountains and Foothills. * WHEN...From 4 AM Wednesday to noon PST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 17
7 follow-up statements
711 WWUS76 KSGX 032044 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 1244 PM PST Tue Feb 3 2026 CAZ048-050-055>058-065-554-040615- /O.CON.KSGX.WI.Y.0004.260204T1200Z-260205T2000Z/ San Bernardino and Riverside County Valleys-The Inland Empire-San Diego County Valleys-San Bernardino County Mountains-Riverside County Mountains-Santa Ana Mountains and Foothills-San Diego County Mountains-San Gorgonio Pass near Banning-Orange County Inland Areas- Including the cities of Poway, Fontana, Rancho Cucamonga, Pine Valley, Running Springs, Idyllwild-Pine Cove, Corona, Riverside, Moreno Valley, Banning, and San Bernardino 1244 PM PST Tue Feb 3 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO NOON PST THURSDAY... * WHAT...East winds 15 to 25 mph with gusts to 45 mph expected. Isolated gusts to 55 mph. * WHERE...Orange County Inland Areas, Riverside County Mountains, San Bernardino County Mountains, San Bernardino and Riverside County Valleys-The Inland Empire, San Diego County Mountains, San Diego County Valleys, San Gorgonio Pass near Banning, and Santa Ana Mountains and Foothills. * WHEN...From 4 AM Wednesday to noon PST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 12
936 WWUS76 KSGX 040518 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 918 PM PST Tue Feb 3 2026 CAZ048-050-055>058-065-554-041415- /O.CON.KSGX.WI.Y.0004.260204T1200Z-260205T2000Z/ San Bernardino and Riverside County Valleys-The Inland Empire-San Diego County Valleys-San Bernardino County Mountains-Riverside County Mountains-Santa Ana Mountains and Foothills-San Diego County Mountains-San Gorgonio Pass near Banning-Orange County Inland Areas- Including the cities of Idyllwild-Pine Cove, Banning, Moreno Valley, Corona, San Bernardino, Rancho Cucamonga, Fontana, Riverside, Poway, Running Springs, and Pine Valley 918 PM PST Tue Feb 3 2026 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO NOON PST THURSDAY... * WHAT...East winds 15 to 25 mph with gusts to 45 mph expected. Isolated gusts to 55 mph on the coastal slopes and below the San Gorgonio Pass. * WHERE...Orange County Inland Areas, Riverside County Mountains, San Bernardino County Mountains, San Bernardino and Riverside County Valleys-The Inland Empire, San Diego County Mountains, San Diego County Valleys, San Gorgonio Pass near Banning, and Santa Ana Mountains and Foothills. * WHEN...From 4 AM Wednesday to noon PST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SS
148 WWUS76 KSGX 041045 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 245 AM PST Wed Feb 4 2026 CAZ048-050-055>058-065-554-042300- /O.CON.KSGX.WI.Y.0004.260204T1200Z-260205T2000Z/ San Bernardino and Riverside County Valleys-The Inland Empire-San Diego County Valleys-San Bernardino County Mountains-Riverside County Mountains-Santa Ana Mountains and Foothills-San Diego County Mountains-San Gorgonio Pass near Banning-Orange County Inland Areas- Including the cities of Rancho Cucamonga, Idyllwild-Pine Cove, Corona, San Bernardino, Poway, Riverside, Pine Valley, Running Springs, Banning, Moreno Valley, and Fontana 245 AM PST Wed Feb 4 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY... * WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph expected. Isolated gusts to 55 mph. * WHERE...Orange County Inland Areas, Riverside County Mountains, San Bernardino County Mountains, San Bernardino and Riverside County Valleys-The Inland Empire, San Diego County Mountains, San Diego County Valleys, San Gorgonio Pass near Banning, and Santa Ana Mountains and Foothills. * WHEN...Until noon PST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 17
325 WWUS76 KSGX 042024 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 1224 PM PST Wed Feb 4 2026 CAZ048-050-055>058-065-554-050615- /O.CON.KSGX.WI.Y.0004.000000T0000Z-260205T2000Z/ San Bernardino and Riverside County Valleys-The Inland Empire-San Diego County Valleys-San Bernardino County Mountains-Riverside County Mountains-Santa Ana Mountains and Foothills-San Diego County Mountains-San Gorgonio Pass near Banning-Orange County Inland Areas- Including the cities of Pine Valley, Poway, Idyllwild-Pine Cove, Fontana, Riverside, San Bernardino, Banning, Moreno Valley, Running Springs, Rancho Cucamonga, and Corona 1224 PM PST Wed Feb 4 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY... * WHAT...Northeast winds 20 to 30 mph with gusts up to 45 mph expected. Isolated gusts to 55 mph. * WHERE...Orange County Inland Areas, Riverside County Mountains, San Bernardino County Mountains, San Bernardino and Riverside County Valleys-The Inland Empire, San Diego County Mountains, San Diego County Valleys, San Gorgonio Pass near Banning, and Santa Ana Mountains and Foothills. * WHEN...Until noon PST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 12
740 WWUS76 KSGX 050528 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 928 PM PST Wed Feb 4 2026 CAZ048-050-055>058-065-554-051415- /O.CON.KSGX.WI.Y.0004.000000T0000Z-260205T2000Z/ San Bernardino and Riverside County Valleys-The Inland Empire-San Diego County Valleys-San Bernardino County Mountains-Riverside County Mountains-Santa Ana Mountains and Foothills-San Diego County Mountains-San Gorgonio Pass near Banning-Orange County Inland Areas- Including the cities of Riverside, Poway, Idyllwild-Pine Cove, Moreno Valley, Fontana, Banning, Running Springs, Corona, San Bernardino, Rancho Cucamonga, and Pine Valley 928 PM PST Wed Feb 4 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST THURSDAY... * WHAT...Northeast winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Orange County Inland Areas, Riverside County Mountains, San Bernardino County Mountains, San Bernardino and Riverside County Valleys-The Inland Empire, San Diego County Mountains, San Diego County Valleys, San Gorgonio Pass near Banning, and Santa Ana Mountains and Foothills. * WHEN...Until noon PST Thursday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ SS
008 WWUS76 KSGX 051117 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 317 AM PST Thu Feb 5 2026 CAZ048-050-055>058-065-554-052000- /O.CON.KSGX.WI.Y.0004.000000T0000Z-260205T2000Z/ San Bernardino and Riverside County Valleys-The Inland Empire-San Diego County Valleys-San Bernardino County Mountains-Riverside County Mountains-Santa Ana Mountains and Foothills-San Diego County Mountains-San Gorgonio Pass near Banning-Orange County Inland Areas- Including the cities of Running Springs, Moreno Valley, Corona, Rancho Cucamonga, Riverside, Fontana, Pine Valley, Banning, Idyllwild-Pine Cove, San Bernardino, and Poway 317 AM PST Thu Feb 5 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY... * WHAT...East winds 15 to 25 mph with gusts to 40 mph. Isolated gusts to 50 mph. * WHERE...Orange County Inland Areas, Riverside County Mountains, San Bernardino County Mountains, San Bernardino and Riverside County Valleys-The Inland Empire, San Diego County Mountains, San Diego County Valleys, San Gorgonio Pass near Banning, and Santa Ana Mountains and Foothills. * WHEN...Until noon PST today. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 17
925 WWUS76 KSGX 051949 NPWSGX URGENT - WEATHER MESSAGE National Weather Service San Diego CA 1149 AM PST Thu Feb 5 2026 CAZ048-050-055>058-065-554-052100- /O.EXP.KSGX.WI.Y.0004.000000T0000Z-260205T2000Z/ San Bernardino and Riverside County Valleys-The Inland Empire-San Diego County Valleys-San Bernardino County Mountains-Riverside County Mountains-Santa Ana Mountains and Foothills-San Diego County Mountains-San Gorgonio Pass near Banning-Orange County Inland Areas- Including the cities of Poway, Idyllwild-Pine Cove, San Bernardino, Moreno Valley, Banning, Rancho Cucamonga, Running Springs, Pine Valley, Riverside, Corona, and Fontana 1149 AM PST Thu Feb 5 2026 ...WIND ADVISORY WILL EXPIRE AT NOON PST TODAY... Easterly winds have fallen below advisory criteria and will continue to diminish through the afternoon. $$ CO
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Feb 2, 8:35 PM PST, 6 hours 36 minutes earlier.
Area forecast discussion, Feb 2, 8:35 PM PST, 6 hours 36 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
835 PM PST Mon Feb 2 2026
.SYNOPSIS...
Slightly cooler today with temperatures still be above seasonal
averages. Patchy dense fog over the coastal waters could move
ashore again this evening, becoming more widespread tonight into
Tuesday morning. Warmer Tuesday through Thursday with periods of
weak to locally moderate Santa Ana winds. Cooler with a return of
onshore flow Friday through the weekend.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
Update: The forecast in the short term has remained the same, with
increasing Santa Ana Conditions from Wednesday into Thursday. The
winds still look to be generally below the threshold of Wind
Advisory, with the strongest gusts being located across the
mountains of San Diego County, where gusts may occasionally over 50
mph through some of the passes as some of the high red guidance
suggests. This will continued to be mentored in the upcoming days
for possible issuance, as latest models have been trending to
these winds being slightly stronger. After that, an upper level
low transitioning over the region after a rex block cuts off the
low to the south. This may allow for some showers, or even
possibly a thunderstorm or two, to be possible during the
afternoon on Friday. This could possibly hang around into Saturday
as well, depending on where this upper level feature decides to
propagate. There is also a slight better chance of the marine
layer and fog penetrating into some of the coastal communities
overnight. As offshore winds return by Wednesday, this should help
mitigate the threat of foggy conditions along the coast as winds
become more lightly offshore. There also appears to be a lot more
indication of the broad area of troughing well upstream to begin
to influence the region with much cooler and wetter conditions by
the beginning next week as a series of troughs approach the
region.
Previous discussion submitted at 407 PM:
Mostly sunny this afternoon with a few high clouds. Temperatures
are generally lower than yesterday with some coastal and valley
locations as much as 10-15 degrees lower than at this time
yesterday. Surface pressure gradients are trending weaker offshore
with -3.9 mb SAN-TPH. A weak sea breeze has developed west of the
mtns.
From previous forecast...
High-resolution models indicate a return of low clouds and fog to
the coastal areas tonight into Tuesday morning. This is in spite
of the surface pressure gradient trending stronger offshore during
the next 24 hours as the upper level trough moves east and a sfc
high moves into the Great Basin. The developing offshore flow will
likely not be strong enough to push the marine layer clouds/fog
offshore tonight/Tue morning. Wind gusts below the passes and on
the coastal slopes will only peak at around 25-30 mph. Tuesday and
Wednesday will be warmer as a Rex Block develops over the west
coast, with an upper level low centered off the coast of central
Baja and an upper high centered over the Bay Area. This pattern
will provide easterly flow aloft over SoCal, enhancing the
offshore flow on Wednesday and Thursday. Tuesday and Wednesday
will likely be the warmest days with high temps 15-20 degrees
above normal for the coastal areas and valleys and around 10-15
degrees above normal in the mountains and deserts. The national
Blend of Models indicates a 25-45 percent chance of 90+ degrees on
Wed for portions of inland OC. This drops to about 15 percent on
Thu.
Temperatures begin to trend lower on Thu as the upper high shifts
east in response to a low pressure trough approaching from the
West. This trough will merge with the low to the south as it moves
southeast over the region. The evolution of these systems remains
very uncertain due to the spread among model solutions. Some
previous solutions were indicating very small chances for
precipitation Fri-Sat. Current solutions are mostly dry but the
possibility of light precip on those days can't be eliminated. We
can say with reasonable confidence that Fri-Sat will be cooler
with increasing marine layer clouds as onshore flow returns.
A transient ridge will likely bring fair weather and a minor
warmup on Sunday before a more significant low pressure trough
moves in on Monday. This has the potential to bring precip to
SoCal, mainly from the mtns westward. A majority of ensemble
members across model platform indicate chances for precip on
Monday. The NBM indicates about a 45 percent chance of measurable
precip.
&&
.AVIATION...
030330...Coast...Patchy low clouds based 400-700 ft MSL with vis 3-6
SM in BR have formed along parts of the coast this evening. Clouds
will become more widespread along the coast through 10Z and spread
inland up to 5-10 miles overnight. 70% chance for CIGs at KSAN/KSNA
and 45% chance at KCRQ by 09Z. Bases likely to lower to 200-500 ft
MSL overnight with areas of vis 1/4-2 SM, especially over coastal
highlands, with a 50-60% chance for VIS < 1/2 SM at all coastal
sites overnight. Low clouds and FG scatter out 14-17Z Tue, followed
by widespread VFR conditions.
Elsewhere...VFR conditions with FEW-SCT high clouds through Tuesday
afternoon.
&&
.MARINE...
Patchy fog with local visibility under 1 nautical mile expected
through Tuesday morning. Otherwise, no hazardous marine conditions
are expected through Friday.
&&
.BEACHES...
Surf of 3 to 6 feet with sets to 8 feet peaks today then gradually
diminishes Tuesday. A higher than average tide Tuesday morning will
combine with the elevated surf to produce minor tidal overflow and
flooding along with strong rip currents and hazardous swimming
conditions through Tuesday morning, most likely in San Diego County.
Check the Coastal Hazard Message for details on these hazards.
&&
.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Coastal Flood Advisory until 10 AM PST Tuesday for San Diego
County Coastal Areas.
Beach Hazards Statement until 9 PM PST this evening for Orange
County Coastal Areas.
PZ...Coastal Flood Advisory until 10 AM PST Tuesday for Coastal
Waters from San Mateo Point to the Mexican Border and out
to 10 nm.
&&
PUBLIC...PG
AVIATION/MARINE/BEACHES...CSPNearby
Wind Advisories in California, 2026Every wind advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.